MathSciNet Relay Station
MathSciNet bibliographic data
MR850538 (87m:47064) 47B35 (30H05 46E20)
Axler, Sheldon The Bergman space, the Bloch space, and commutators of multiplication operators. Duke Math. J. 53 (1986), no. 2, 315–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement